Alert archive / Kentucky / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, KY
NWS Jackson, KY issued this special weather statement at Mar 25, 2021, 10:53 PM EDT for Wayne County, Kentucky. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2021, 10:53 PM EDT (02:53 UTC)
- Expired
- Mar 25, 2021, 11:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Jackson, KY
County Wayne County, KY
The radar
The Louisville radar (KLVX), 155 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 11:16 PM EDT | FUNNEL CLOUD | Monticello, KY | TRAINED SPOTTER OBSERVED FUNNEL CLOUD NEAR MONTICELLO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 657 m²/s²
- 0-3 km storm-relative helicity
- 631 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.4
The text
As transmitted.
333
WWUS83 KJKL 260253
SPSJKL
Special Weather Statement
National Weather Service JACKSON KY
1053 PM EDT Thu Mar 25 2021
KYZ079-083-084-260330-
McCreary-Wayne-Pulaski-
1053 PM EDT Thu Mar 25 2021
...A STRONG THUNDERSTORM WILL AFFECT WAYNE...SOUTHWESTERN PULASKI AND
CENTRAL MCCREARY COUNTIES...
At 1052 PM EDT, a strong thunderstorm was located near Cabell, or 14
miles west of Monticello, moving northeast at 65 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Somerset, Monticello, Burnside, Parmleysville, Sloans Valley,
Parnell, Bronston, Slickford, Ritner, Coopersville, Greenwood, Beulah
Heights, Alpine, Kidds Crossing, Hidalgo, Quinton, Rockeybranch,
Betsey, Zula and Slavens.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3705 8491 3707 8491 3717 8477 3682 8438
3661 8491 3662 8499 3663 8500 3666 8500
3669 8502 3672 8502 3676 8501 3686 8506
TIME...MOT...LOC 0252Z 235DEG 55KT 3679 8511
$$
JMWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Mar 25, 8:25 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Mar 25, 8:25 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Jackson KY 825 PM EDT Thu Mar 25 2021 .UPDATE... Issued at 820 PM EDT THU MAR 25 2021 23z sfc analysis shows a fairly deep area of low pressure moving through western Kentucky with its warm front now north of most of the JKL CWA putting the area in the warm sector. The latest batch of pcpn associated with the warm front is lifting out but not before stabilizing the air mass, if only briefly. The strong wind shear remains in place aloft and will be available to help sustain any stronger storms that manage to redevelop, but instability will need to mostly advect in ahead of the system's cold front to give us a good shot at seeing some severe weather. We will be under the gun until the front moves through after midnight, though, so near term model and radar trends will be key for any potential warnings or statements this evening and early overnight. The updraft helicity swaths from the HRRR does suggest a window from 10 pm to just past midnight with that front when the storms could be strongest moving through the CWA. Otherwise, gradient synoptic winds will be strong enough to break off tree limbs or blow some poorly anchored ones down through the overnight - with the Wind Advisory addressing this threat even outside of stronger storms. Otherwise, temperatures are generally in the low to mid 60s while dewpoints range from the mid 50s northeast to the low 60s west under cloudy skies. Winds are still south to southeast at 10 to 20 mph with gusts pushing 30 mph for most. Have updated the forecast to time the best storm chances through the next 6 hours or so and also to add in the latest obs and trends. These updates have been sent to the NDFD and web servers with an update to the ZFP to be issued shortly. && .SHORT TERM...(This evening through Friday night) Issued at 510 PM EDT THU MAR 25 2021 Late this afternoon, a shortwave trough was approaching the mid MS and Lower OH valley region with a gradually deepening sfc low approaching the confluence of the OH and MS Rivers at this time. The shortwave trough will track across the OH Valley this evening and into the overnight reaching the Great Lakes late tonight before moving across the northeast and into the Canadian maritimes Friday to Friday night. The sfc low will continue to deepen and take this same path, sending a cold front east across the Commonwealth through this evening into the early portions of the overnight hours. Height rises and a mid and upper level ridge will shift across East KY and the Appalachian region for Friday into Friday night. Meanwhile, sfc high pressure will shift across the area, settling across the central Appalachians on Friday night. Locally winds have been southeast to south southeast behind the initial area of showers that affected East KY this morning into the afternoon. The early day showers and clouds have limited heating. Dewpoints are currently in the upper 50s to low 60s across the region, although some low to mid 50s are occurring nearer to the VA border where the downslope affects area bit stronger at present. Dewpoints are higher in the low to mid 60s across portions of east TN into middle TN and western and central KY. Convection has been developing over middle TN and portions of East TN over the past couple of hours with the strongest storms at present in the Nashville TN vicinity and nearing the Cookeville TN area. As the sfc low tracks northwest of the area and a warm front lifts toward the southwestern portions of the area this evening, the convection now south of the area will move into the Lake Cumberland/Cumberland Valley area, likely before sunset. A discrete cell or two is is possible with this activity, but instability is limited with north and northeastward extent. Some increase in instability is expected in advance of the approaching cold front and some filtered sunshine has been occurring across the far south and southwest. The severe threat across the region still appears to be somewhat conditional on instability as shear will not be an issue. After any initial activity before sunset, a line or broken line along or in advance of the cold front should affect the area late this evening and reach the WV border an hour or two after midnight. With such strong wind fields aloft, 850 mb winds likely in the 60 to 70KT range if not briefly higher, this activity could translate higher momentum to the surface. Wind fields likely diminish toward dawn on Friday. The primary threat with any pre sunset activity or activity near or along the cold front still appears to be strong wind gusts. Shear is substantial so in the area where instability is expected to be greatest west and south of eastern KY, chances for tornados will be highest. The threat does appear to extend into locations from near Mount Vernon to Middlesboro and west where limited instability is expected to extend north. Thus, a couple of isolated tornados cannot be ruled out. Also, outside of any thunderstorm activity, some of the higher momentum should be mixed to the sfc at times with gusts of 35 to 45 mph possible. These gusts could be locally higher across the west and north as well as the highest elevations along the VA border. Thus a Wind Advisory has been issued through 8 AM on Friday as well. The Friday into Friday night period will be dry with high pressure dominating. Eastern valleys should drop off well into the 40s on Friday night. .LONG TERM...(Saturday through Thursday) Issued at 350 PM EDT THU MAR 25 2021 The extended period continues to look active, with multiple weather systems forecast to move through the region this weekend and parts of next week. The first batch of active weather is slated to occur Saturday through Sunday, as a large trough of low pressure aloft makes its way across the northern CONUS. A southern stream system will combine its energy with a northern stream low, both of which are forecast to move across the Great Lakes and lower Tennessee valley regions Saturday through Sunday. The latest model data is suggesting that there will be enough lift, moisture, and instability to not only produce thunderstorms Saturday and Saturday evening, but that enough ingredients may be in place to create a few strong to marginally severe storms. That being said, a couple of storms Saturday afternoon and early Saturday evening could produce strong gusty winds. As the surface cold front with the northern stream system moves through the area Saturday night and Sunday, we will likely see widespread rain showers continue around eastern Kentucky. Any storms should come to an end by late Saturday evening. The last bit of rain should move out of the area early Sunday evening. Clear skies and light winds, along with ample surface moisture, will set the stage for frost formation late Sunday night into early Monday morning, especially in our deeper and normally colder valley locations. High pressure will keep the weather nice otherwise through the end of the day on Monday. Another area of low pressure may bring a few rain showers to eastern Kentucky late Monday night and Tuesday. Another weather system on the heels of the Tuesday system is progged to move through the region Wednesday evening through Thursday. The front associated with the third system may spark a few thunderstorms late Wednesday afternoon and early Wednesday evening. This third batch of rain will likely persist through Thursday. Temperatures in the extended should generally be above normal, with daily highs most days topping out in the upper 60s to low 70s. Nightly lows, with the exception of Sunday night, should be above normal as well. Lows by Monday morning may fall into the low to mid 30s, coldest in the valleys, which will set the stage for frost formation. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) ISSUED AT 745 PM EDT THU MAR 25 2021 Lead area of pcpn associated with the approaching system is lifting through eastern Kentucky ATTM with mainly just some showers and weak thunderstorms. Winds are roaring aloft and some these have been able to come to the sfc with these showers as evident by the 35kt gust at JKL this past hour. Later, look for a line or broken line of convection moving into the aviation forecast area along or just ahead of a cold front generally during the 02 to 05z timeframe. Some ongoing MVFR restrictions in departing showers should improve to VFR for a couple of hours. However, additional restrictions back into the MVFR or even IFR range are possible, at least briefly within convection that occurs after 02z. Some of the storms could be strong to severe with wind gusts in excess of 50 kts possible locally. Chances for severe thunderstorms are greatest along and west of I-75 including the KSME and KLOZ sites. Otherwise, winds will increase through 03z out of the south to southwest into the 10 to 20 kts range with gusts as high as 40 kts possible. These strong winds will gradually diminish from 10 to 15z as the front departs. Likewise, look for MVFR CIGS to start to lift back to VFR in the afternoon on Friday - generally from west to east. && .JKL WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 8 AM EDT Friday for KYZ044-050>052-058>060- 068-069-079-080-083>088-104-106>120. && UPDATE...GREIF SHORT TERM...JP LONG TERM...AR AVIATION...JP/GREIF
Hazardous weather outlook, Mar 25, 10:39 PM EDT, 14 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 1039 PM EDT Thu Mar 25 2021 KYZ044-050>052-059-060-087-088-104-106>120-270545- Fleming-Montgomery-Bath-Rowan-Powell-Menifee-Bell-Harlan-Elliott- Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-Owsley- Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Clay City, Stanton, Frenchburg, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1039 PM EDT Thu Mar 25 2021 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are anticipated through the early morning hours. Some of these storms may become severe, capable of producing damaging wind gusts, isolated tornadoes, and perhaps large hail. Locally heavy rainfall is also possible in locations which experience multiple thunderstorms. Outside of these storms, widespread south to southwest wind gusts of 35 to 45 mph are expected through the overnight. Isolated higher gusts are possible north of I-64 and also locations in the east above 2,000 feet. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few thunderstorms are possible again Saturday afternoon and Saturday night. Some of these storms could produce strong wind gusts. Patchy to areas of frost are expected in valleys early Monday morning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report thunderstorm damage tonight. KYZ058-068-069-079-080-083>086-270545- Estill-Rockcastle-Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley- Knox- Including the cities of Irvine, Ravenna, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, and Barbourville 1039 PM EDT Thu Mar 25 2021 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... ...TORNADO WATCH 55 IN EFFECT UNTIL 2 AM EDT FRIDAY... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are anticipated into the overnight. Some of these storms may become severe, capable of producing damaging wind gusts, isolated tornadoes, and perhaps large hail. Locally heavy rainfall is also possible in locations which experience multiple storms. Outside of these storms, widespread south to southwest wind gusts of 35 to 45 mph can be expected into the overnight. Isolated higher gusts are possible west of I-75. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few thunderstorms are possible again Saturday afternoon and Saturday night. Some of these storms could produce strong wind gusts. Patchy to areas of frost are expected in valleys early Monday morning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report thunderstorm damage overnight. JP/GREIF
In the hours before
Special weather statement, Mar 25, 6:20 PM EDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service JACKSON KY
620 PM EDT Thu Mar 25 2021
KYZ079-080-084-085-252245-
Whitley-McCreary-Laurel-Pulaski-
620 PM EDT Thu Mar 25 2021
...A STRONG THUNDERSTORM WILL AFFECT LAUREL...SOUTHEASTERN PULASKI...
NORTHEASTERN MCCREARY AND NORTHWESTERN WHITLEY COUNTIES...
At 620 PM EDT, a strong thunderstorm was located over Wiborg, or near
Whitley City, moving northeast at 60 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
London, Whitley City, Fariston, Wood Creek Lake, Pittsburg, Parkers
Lake, Cumberland Falls S.P., Lily, Huxley, Mount Victory, North
Corbin, Bunch, Hightop, London-Corbin Airport, Youngs Creek, Bark
Camp, Wiborg, Rye, Honeybee and Marshes Siding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3680 8460 3681 8460 3682 8458 3684 8459
3685 8457 3685 8459 3687 8458 3726 8417
3706 8393 3671 8448
TIME...MOT...LOC 2220Z 226DEG 53KT 3681 8451
DJSpecial weather statement, Mar 25, 9:48 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service JACKSON KY
948 PM EDT Thu Mar 25 2021
KYZ051-058>060-108-260215-
Menifee-Estill-Bath-Wolfe-Powell-
948 PM EDT Thu Mar 25 2021
...A STRONG THUNDERSTORM WILL AFFECT POWELL...SOUTHEASTERN BATH...
CENTRAL ESTILL...MENIFEE AND NORTHWESTERN WOLFE COUNTIES...
At 948 PM EDT, a strong thunderstorm was located over Cottage
Furnace, or near Irvine, moving northeast at 85 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Stanton, Irvine, Frenchburg, Clay City, Ravenna, Wellington,
Campsites in the Indian Creek area of the Daniel Boone National
Forrest, Pilot, Bowen, Cornwell, Kimbrell, Rothwell, Yale, Pine
Ridge, Fagan, Calloway Crossing, Wiseman Crossing Station, Patsey,
Vaughns Mill and Hardwick.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3808 8347 3807 8346 3805 8350 3805 8346
3802 8348 3803 8343 3794 8344 3787 8351
3782 8344 3763 8395 3778 8406 3791 8383
3791 8378 3794 8377 3808 8352 3807 8351
3809 8350
TIME...MOT...LOC 0148Z 237DEG 72KT 3776 8391
GREIFSpecial weather statement, Mar 25, 10:02 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1002 PM EDT Thu Mar 25 2021
KYZ051-052-060-104-106-260230-
Rowan-Elliott-Menifee-Morgan-Bath-
1002 PM EDT Thu Mar 25 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BATH...NORTHWESTERN
MORGAN...MENIFEE...SOUTHEASTERN ROWAN AND ELLIOTT COUNTIES...
At 1002 PM EDT, a strong thunderstorm was located over Frenchburg,
moving northeast at 75 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Sandy Hook, Frenchburg, Wellington, Campsites in the Indian Creek
area of the Daniel Boone National Forrest, Zag, Fannin Valley,
Cornwell, Elliottville, Rothwell, Yale, Christy, Omer, Fagan, Bangor,
Ratlitt, Zilpo, Wrigley, Pelfrey, Mariba and Pomeroyton.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3823 8309 3818 8305 3820 8304 3821 8301
3817 8298 3818 8292 3816 8291 3814 8291
3782 8363 3797 8377 3823 8331 3819 8327
3819 8324 3824 8322 3827 8318
TIME...MOT...LOC 0202Z 242DEG 66KT 3795 8361
GREIFSpecial weather statement, Mar 25, 10:09 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1009 PM EDT Thu Mar 25 2021
KYZ044-050>052-058>060-260245-
Rowan-Montgomery-Menifee-Estill-Fleming-Bath-Powell-
1009 PM EDT Thu Mar 25 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN POWELL...
MONTGOMERY...BATH...NORTHWESTERN ESTILL...NORTHWESTERN MENIFEE...
SOUTH CENTRAL FLEMING AND SOUTHWESTERN ROWAN COUNTIES...
At 1008 PM EDT, a strong thunderstorm was located over Palmer, or 11
miles northwest of Irvine, moving northeast at 80 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mount Sterling, Stanton, Owingsville, Frenchburg, Marshall,
Jeffersonville, Camargo, Clay City, Salt Lick, Clay Lick, Ramey,
Levee, Wyoming, Cornwell, Kimbrell, Peasticks, Rothwell, Olympia
Springs, Yale and Bourbon Furnace.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3807 8343 3770 8409 3775 8408 3778 8411
3781 8408 3781 8412 3784 8410 3784 8408
3782 8407 3785 8406 3783 8400 3787 8403
3787 8402 3792 8399 3793 8397 3802 8401
3828 8366
TIME...MOT...LOC 0208Z 231DEG 72KT 3784 8408
JMWSpecial weather statement, Mar 25, 10:22 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1022 PM EDT Thu Mar 25 2021
KYZ085>087-116-117-260245-
Whitley-Clay-Knox-Bell-Leslie-
1022 PM EDT Thu Mar 25 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BELL...KNOX...
SOUTHWESTERN LESLIE...SOUTHERN WHITLEY AND SOUTHEASTERN CLAY
COUNTIES...
At 1021 PM EDT, a strong thunderstorm was located over Gausdale, or 9
miles southwest of Barbourville, moving northeast at 85 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Williamsburg, Barbourville, Julip, Sandy Fork, Brightshade, Swan
Lake, Goose Rock, Gausdale, Erose, Blanche, Napier, Rella, Dixie, Ice
Cliff, Avis, Siler, Dewitt, Flat Lick, Bimble and Lot.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3659 8421 3666 8428 3717 8359 3699 8327
3689 8347 3689 8349 3688 8350 3659 8406
TIME...MOT...LOC 0221Z 231DEG 72KT 3675 8398
JMWSpecial weather statement, Mar 25, 10:53 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1053 PM EDT Thu Mar 25 2021
KYZ079-083-084-260330-
McCreary-Wayne-Pulaski-
1053 PM EDT Thu Mar 25 2021
...A STRONG THUNDERSTORM WILL AFFECT WAYNE...SOUTHWESTERN PULASKI AND
CENTRAL MCCREARY COUNTIES...
At 1052 PM EDT, a strong thunderstorm was located near Cabell, or 14
miles west of Monticello, moving northeast at 65 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Somerset, Monticello, Burnside, Parmleysville, Sloans Valley,
Parnell, Bronston, Slickford, Ritner, Coopersville, Greenwood, Beulah
Heights, Alpine, Kidds Crossing, Hidalgo, Quinton, Rockeybranch,
Betsey, Zula and Slavens.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3705 8491 3707 8491 3717 8477 3682 8438
3661 8491 3662 8499 3663 8500 3666 8500
3669 8502 3672 8502 3676 8501 3686 8506
TIME...MOT...LOC 0252Z 235DEG 55KT 3679 8511
JMWThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 9:48 PM EDT | Special Weather Statement | JKL | Estill, Menifee, Powell | 27 min |
| Mar 25, 10:02 PM EDT | Special Weather Statement | JKL | Elliott, Menifee | 28 min |
| Mar 25, 10:09 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 36 min |
| Mar 25, 10:22 PM EDT | Special Weather Statement | JKL | Knox, Whitley | 23 min |
| Mar 25, 11:02 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 28 min |
| Mar 25, 11:06 PM EDT | Tornado Warning | JKL | Pulaski, Wayne | 24 min |
| Mar 25, 11:15 PM EDT | Special Weather Statement | JKL | Knott, Leslie, Perry | 30 min |
| Mar 25, 11:25 PM EDT | Tornado Warning | JKL | Pulaski, Wayne | 12 min |
| Mar 25, 11:40 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Letcher | 3 hr |
| Mar 25, 11:43 PM EDT | Special Weather Statement | JKL | Pike | 32 min |
| Mar 25, 11:59 PM EDT | Special Weather Statement | JKL | Pike | 31 min |
| Mar 26, 12:14 AM EDT | Special Weather Statement | JKL | Fleming | 31 min |
| Mar 26, 12:34 AM EDT | Special Weather Statement | JKL | Owsley | 26 min |
| Mar 26, 1:07 AM EDT | Special Weather Statement | JKL | Leslie, Perry | 23 min |
Nearby
Special Weather Statements in Kentucky, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.